Correction: Letter on N-Acetylprocainamide Toxicity. Ann Intern Med. 1987;107:792. doi: 10.7326/0003-4819-107-5-792_4
Download citation file:
Published: Ann Intern Med. 1987;107(5):792.
A response to a letter appearing in the September issue (1) was altered in the editorial office, changing dialysis numbers to refer to patient numbers. The sentence, on page 424, should read, "These values on dialysis show the rebound phenomenon, which is a disadvantage of dialysis; that is, 51.7 µg/mL postdialysis #1 compared with 60.4 µg/mL pre-dialysis #2. The value of 46 µg/mL postdialysis #3 on day 2 is the same 46 µg/mL used as the initial level on day 0 for continuous arteriovenous hemodiafiltration."
Learn more about subscription options.
Register Now for a free account.
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only